| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the injector faulty and lens was damaged by injector.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).